Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 19, 2010, 5:57 AM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Jan 19, 2010, 10:00 AM EST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2010, 5:57 AM EST (10:57 UTC)
- In effect from
- Jan 19, 2010, 10:00 AM EST
- Expired
- Jan 21, 2010, 10:09 PM EST
- In force
- 60 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 17.66 ft at Jan 20, 2010, 3:00 AM EST.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
180 WGUS42 KFFC 191057 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 557 AM EST TUE JAN 19 2010 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC167-303-319-200057- /O.NEW.KFFC.FL.W.0004.100119T1500Z-100120T0600Z/ /OCNG1.1.ER.100119T1500Z.100119T1900Z.100120T0000Z.NO/ 557 AM EST TUE JAN 19 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR OCONEE * FROM THIS MORNING UNTIL LATE TONIGHT. * AT 5 AM TUESDAY THE STAGE WAS 16.6 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST TO REACH FLOOD STAGE AT 10 AM THIS MORNING AND CREST AT 17.1 FEET AT 2 PM THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009. $$
9 follow-up statements
058 WGUS82 KFFC 191510 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1010 AM EST TUE JAN 19 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC167-303-319-200510- /O.EXT.KFFC.FL.W.0004.000000T0000Z-100120T1800Z/ /OCNG1.1.ER.100119T1620Z.100119T1900Z.100120T1200Z.NO/ 1010 AM EST TUE JAN 19 2010 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL WEDNESDAY AFTERNOON. * AT 10 AM TUESDAY THE STAGE WAS 17.0 FEET AND RISING SLOW. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
597 WGUS82 KFFC 192244 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 544 PM EST TUE JAN 19 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC167-303-319-201244- /O.EXT.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100119T1522Z.100119T2230Z.000000T0000Z.NO/ 544 PM EST TUE JAN 19 2010 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * WEDNESDAY AFTERNOON. * AT 5PM TUESDAY THE STAGE WAS 17.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009. $$
874 WGUS82 KFFC 200255 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 955 PM EST TUE JAN 19 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC167-303-319-201655- /O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100119T1522Z.100120T0245Z.000000T0000Z.NO/ 955 PM EST TUE JAN 19 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL WEDNESDAY AFTERNOON. * AT 09PM TUESDAY THE STAGE WAS 17.6 FEET...AND RISING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
620 WGUS82 KFFC 201105 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 AM EST WED JAN 20 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC167-303-319-210105- /O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100119T1522Z.100120T0845Z.000000T0000Z.NO/ 605 AM EST WED JAN 20 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 5 AM WEDNESDAY THE STAGE WAS 17.6 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
965 WGUS82 KFFC 201751 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1251 PM EST WED JAN 20 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES && GAC167-303-319-210751- /O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100119T1522Z.100120T0845Z.000000T0000Z.NO/ 1251 PM EST WED JAN 20 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 12PM WEDNESDAY THE STAGE WAS 17.5 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
985 WGUS82 KFFC 202349 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 649 PM EST WED JAN 20 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC167-303-319-211349- /O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100119T1522Z.100120T0845Z.000000T0000Z.NO/ 649 PM EST WED JAN 20 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 630 PM WEDNESDAY THE STAGE WAS 17.4 FEET...AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE TO SLOWLY FALL OVERNIGHT...HOWEVER A NEW STORM SYSTEM WILL BRING ADDITIONAL RAINFALL TO THE REGION AND THE RIVER WILL LIKELY BEGIN RISING AGAIN BY LATE THURSDAY. * AT 17 FEET...MINOR FLOODING BEGINS WITH WATER REACHING THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM FROM THE GEORGIA HIGHWAY 57 BRIDGE ALONG THE RIGHT BANK. MINOR FLOODING OF WOODLANDS NEAR THE RIVER ALSO OCCURS. $$
162 WGUS82 KFFC 211619 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1118 AM EST THU JAN 21 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES && GAC167-303-319-220618- /O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100119T1522Z.100120T0845Z.000000T0000Z.NO/ 1118 AM EST THU JAN 21 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 11AM THURSDAY THE STAGE WAS 17.0 FEET...AND RISING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
128 WGUS82 KFFC 212146 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 446 PM EST THU JAN 21 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. && GAC093-221146- /O.CON.KFFC.FL.W.0005.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.100121T1545Z.100121T2045Z.000000T0000Z.NO/ 446 PM EST THU JAN 21 2010 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL FURTHER NOTICE. * AT 3 PM THURSDAY THE STAGE WAS 10.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 10.0 FEET. $$ GAC091-271-315-221145- /O.CON.KFFC.FL.W.0006.100123T1500Z-000000T0000Z/ /ABBG1.1.ER.100123T1500Z.100126T0600Z.000000T0000Z.NO/ 446 PM EST THU JAN 21 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM LATE SATURDAY MORNING UNTIL FURTHER NOTICE. * AT 3 PM THURSDAY THE STAGE WAS 11.1 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 13.1 FEET BY EARLY TUESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS. $$ GAC059-133-219-221145- /O.CON.KFFC.FL.W.0007.100122T1536Z-100124T0040Z/ /PNFG1.1.ER.100122T1536Z.100123T0600Z.100123T1840Z.NO/ 446 PM EST THU JAN 21 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * FROM TOMORROW LATE MORNING UNTIL SATURDAY EVENING. * AT 4 PM THURSDAY THE STAGE WAS 8.6 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 12.1 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER. $$ GAC167-303-319-221145- /O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100119T1522Z.100120T0845Z.000000T0000Z.NO/ 446 PM EST THU JAN 21 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 4 PM THURSDAY THE STAGE WAS 17.0 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
031 WGUS82 KFFC 220309 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1009 PM EST THU JAN 21 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. && GAC093-221709- /O.CON.KFFC.FL.W.0005.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.100121T1545Z.100122T0245Z.000000T0000Z.NO/ 1009 PM EST THU JAN 21 2010 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL FURTHER NOTICE. * AT 9 PM THURSDAY THE STAGE WAS 11.2 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 10.0 FEET. $$ GAC261-221708- /O.CON.KFFC.FL.W.0008.000000T0000Z-000000T0000Z/ /LIMG1.1.ER.100121T2250Z.100122T0130Z.000000T0000Z.NO/ 1009 PM EST THU JAN 21 2010 THE FLOOD WARNING CONTINUES FOR THE LIME CREEK NEAR COBB * UNTIL FURTHER NOTICE. * AT 9 PM THURSDAY THE STAGE WAS 16.1 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 16.0 FEET. $$ GAC091-271-315-221708- /O.EXT.KFFC.FL.W.0006.100123T0600Z-000000T0000Z/ /ABBG1.1.ER.100123T0600Z.100126T0600Z.000000T0000Z.NO/ 1009 PM EST THU JAN 21 2010 ...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM EARLY SATURDAY MORNING UNTIL FURTHER NOTICE. * AT 9 PM THURSDAY THE STAGE WAS 11.2 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 13.2 FEET BY EARLY TUESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS. $$ GAC059-133-219-221708- /O.EXT.KFFC.FL.W.0007.100122T1630Z-100124T0210Z/ /PNFG1.1.ER.100122T1630Z.100123T0600Z.100123T2010Z.NO/ 1009 PM EST THU JAN 21 2010 ...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * FROM LATE FRIDAY MORNING UNTIL SATURDAY EVENING. * AT 9 PM THURSDAY THE STAGE WAS 9.8 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 12.0 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON. * AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER. $$ GAC167-303-319-220339- /O.CAN.KFFC.FL.W.0004.000000T0000Z-100122T0309Z/ /OCNG1.1.ER.100119T1522Z.100120T0845Z.100121T1600Z.NO/ 1009 PM EST THU JAN 21 2010 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR OCONEE * AT 9 PM THURSDAY THE STAGE WAS 16.6 FEET...AND FALLING. * FLOOD STAGE IS 17.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 19, 5:06 AM EST, 51 minutes earlier.
Area forecast discussion, Jan 19, 5:06 AM EST, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 506 AM EST TUE JAN 19 2010 .SHORT TERM /TODAY THROUGH THURSDAY/... GOOD CONSENSUS BETWEEN THE MODELS THROUGH THE SHORT TERM WITH MINOR TIMING DIFFERENCES. A WEAK H5 S/W MOVES INTO THE CWA...MAINLY THE NORTH PART...TONIGHT BRINGING A CHANCE OF RAIN WITH THE MAIN H5 S/W MOVING INTO THE LOWER MISSISSIPPI VALLEY WEDNESDAY NIGHT AND ACROSS THE CWA THURSDAY. THE NAM/ECMWF...AND TO A LESSER EXTENT THE GFS STILL PROGGING A WEDGE TO DEVELOP ACROSS NORTH GEORGIA THURSDAY WHICH SHOULD KEEP THE AREA NORTH AND WEST OF A CHA-ATL-AHN STABLE ENOUGH FOR NO THUNDER...HOWEVER SHOWALTER INDEX INDICATES THERE IS ENOUGH ELEVATED INSTABILITY TO INCLUDE THUNDER IN ALL AREAS OF THE CWA. CAPES INCREASE TO OVER 800 MOST AREAS...EXCEPT THE NORTHEAST IN THE WEDGE. THIS COULD SUPPORT THE POSSIBILITY OF ISOLATED SEVERE T-STORMS. THE GFS APPEARS TO BE THE WORST CASE SCENARIO AS IT DOES NOT FORM A WEDGE OVER THE CWA AND KEEPS THE ENTIRE CWA IN THE WARM SECTOR. H8 WINDS INCREASING TO OVER 60 KTS BY THURSDAY MORNING. AT THIS TIME WILL MENTION GUSTY WINDS WITH THE THUNDERSTORMS FOR AREAS SOUTH OF THE MOUNTAINS. QPF IS THE NEXT PROBLEM FOR THURSDAY. GFS IS BEING VERY AGGRESSIVE IN DUMPING 4 TO 5 INCHES ACROSS NORTH GEORGIA WITH THE NAM/ECMWF PUTTING BETWEEN 1 AND 2 INCHES. WILL LEAN TOWARD THE NAM/ECMWF MIX AND AT THIS POINT NOT ISSUE AN ESF. IF THE THE NAM/ECMWF START TRENDING TOWARD THE GFS IN SUBSEQUENT MODEL RUNS...FLOODING MAY BECOME AN ISSUE ACROSS NORTH GEORGIA THURSDAY. TEMPERATURES... MET GUIDANCE HAS BEEN RUNNING 1 TO 4 DEGREES TOO COLD FOR MAX TEMPS IN JUST ABOUT EVERY PERIOD WHILE THE MAV HAS GENERALLY BEEN +/- 1 OR 2 DEGREES. WILL LEAN MORE TOWARD THE MAV WITH THIS PACKAGE. OVERNIGHT LOWS...GUIDANCE HAS BEEN RUNNING A BIT TOO WARM AND WILL MAKE PROPER ADJUSTMENTS. .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... AS THE THURSDAY SYSTEM PULLS OUT...AN H5 RIDGE BUILDS INTO THE EASTERN U.S. AS THE NEXT AND STRONG H5 LOW MOVES OUT OF THE WEST AND INTO THE CENTRAL PLAINS. THIS WILL BRING ANOTHER CHANCE OF RAIN AND THUNDERSTORMS LATE SATURDAY NIGHT AND SUNDAY WHICH COULD ALSO BRING ANOTHER 1 TO 2 INCHES OF RAIN AND THE POSSIBILITY OF STRONG STORMS TO SEVERE STORMS. COOLER AIR SPREADS ACROSS THE CWA BEHIND THE FRONT SUNDAY NIGHT AND MONDAY. && .AVIATION... LIGHT NORTHWEST WINDS WILL CONTINUE OVER THE AREA THROUGH THE TAF PERIOD. ALSO EXPECTING VFR CEILINGS AND VISIBILITIES THROUGH THE PERIOD AS WELL. NO PRECIPITATION EXPECTED TODAY BUT WILL SEE SOME LIGHT SHOWERS MOVE INTO THE ATL AREA BY 15Z-18Z WED. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 43 63 52 58 / 0 5 30 80 90 ATLANTA 64 46 62 54 64 / 0 10 40 80 90 BLAIRSVILLE 59 40 56 47 53 / 0 20 50 90 80 CARTERSVILLE 63 41 60 50 63 / 0 20 50 90 90 COLUMBUS 67 46 66 56 71 / 0 5 20 70 80 GAINESVILLE 63 45 60 49 56 / 0 10 40 90 90 MACON 68 43 67 56 68 / 0 0 20 60 80 ROME 64 43 60 52 67 / 0 30 60 90 90 PEACHTREE CITY 65 40 63 53 66 / 0 10 30 80 80 VIDALIA 69 47 70 53 66 / 0 5 10 30 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Jan 19, 4:57 AM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 457 AM EST TUE JAN 19 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 457 AM EST TUE JAN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... HIGH PRESSURE OVER THE REGION WILL KEEP NORTH AND CENTRAL GEORGIA PRECIPITATION FREE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THURSDAY AND AGAIN ON SUNDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.